# SDR 96ZZZX5321

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 737*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Input Gear
- Part number: 9785AR
- Condition: Binding
- Location: Fuel Sov
- Component: 107796A110
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL SHUTOFF ACTUATOR ASSY WOULD STALL WITH A SLIGHT INWARD PRESSURE ON OUTPUT SHAFT.  RECENTLY OVERHAULED BY ANOTHER REPAIR STATION (6-20-96).  IMPROPER SHIMMING OF ARMATURE ASSY CAUSED INPUT GEAR TO RUB AGAINST ARMATURE SHAFT, ALSO, EXCESSIVE PLAY AT OUTPUT SHAFT ALLOWED GEAR TRAIN TO MOVE AGAINST INPUT GEAR.  INCORRECT GREASE AND PACKINGS WERE USED, LOCK SCREWS ARE NOT HOLDING.  NOT ALL PACKINGS REPLACED.
